# SDR C2XA10IA334

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 21,152 hours, 11,277 cycles
- Engine: Allsn AE3007C
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 23062672
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

IAH - FLIGHT 2176, THE CREW REPORTED A HUNG START FOLLOWED BY STRONG SMELL OF SMOKE IN THE COCKPIT.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE "A" IGNITOR ON THE NUMBER TWO ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND NO SMELL OF SMOKE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
